Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 211, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 7, 2008, 5:08 PM EDT for Nicholas County, West Virginia. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 5:08 PM EDT (21:08 UTC)
- Expired
- Jul 7, 2008, 5:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 90 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:25 PM EDT | HAIL 0.75 | 2 W Nettie, WV | PENNY SIZED HAIL ALONG WARD RD. |
| Jul 7, 5:25 PM EDT | HAIL 1.75 | 3 W Nettie, WV | GOLF BALL SIZED HAIL COVERING GROUND ALONG DEEPWELL RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 072108
SVRRLX
WVC067-072145-
/O.NEW.KRLX.SV.W.0211.080707T2108Z-080707T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
508 PM EDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NICHOLAS COUNTY IN WEST VIRGINIA...
* UNTIL 545 PM EDT
* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NETTIE...OR ABOUT 8 MILES SOUTHEAST OF SUMMERSVILLE...AND MOVING
NORTHEAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NETTIE BY 520 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3825 8083 3836 8067 3819 8054 3818 8056
3813 8074
TIME...MOT...LOC 2108Z 240DEG 4KT 3821 8072
$$
302 follow-up statements
000
WWUS51 KRLX 072131
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EDT MON JUL 7 2008
WVC067-072145-
/O.CON.KRLX.SV.W.0211.000000T0000Z-080707T2145Z/
NICHOLAS WV-
531 PM EDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL NICHOLAS COUNTY...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NETTIE...OR ABOUT 9 MILES WEST OF RICHWOOD...MOVING
NORTHEAST AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF CRAIGSVILLE BY 545 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3825 8083 3836 8067 3823 8057 3821 8060
3815 8071
TIME...MOT...LOC 2131Z 240DEG 4KT 3822 8069
$$
30000
WWUS51 KRLX 072141
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
540 PM EDT MON JUL 7 2008
WVC067-072150-
/O.EXP.KRLX.SV.W.0211.000000T0000Z-080707T2145Z/
NICHOLAS WV-
540 PM EDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NICHOLAS COUNTY
EXPIRES AT 545 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND DIME SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3825 8083 3836 8067 3823 8057 3821 8060
3815 8071
TIME...MOT...LOC 2140Z 240DEG 4KT 3822 8068
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:01 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 7, 3:01 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 301 PM EDT MON JUL 7 2008 .SYNOPSIS... AN UPPER LEVEL LOW WILL MOVE EAST TONIGHT. A COLD FRONT MOVES THROUGH WEDNESDAY AND WEDNESDAY NIGHT. DRIER AIR MOVES IN FOR THURSDAY...WITH MOISTURE RETURNING FRIDAY THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/... UPPER LEVEL SYSTEM FINALLY PULLS E OF THE AREA TONIGHT. THUNDERSTORMS THIS AFTERNOON OCCURRING WHERE THE UPPER LOW AND THE MOUNTAINS INTERSECT...AND TO THE NORTH OF THE UPPER LOW IN THE PA MOUNTAINS. THE SUN SET AND EXITING LOW SHOULD AGAIN ERADICATE THE STORMS LATE THIS EVENING. THE FOG RETURNED TO MORE TYPICAL BEHAVIOR FOR EARLY JULY...AND EXPECT DENSE VALLEY FOG TO BE LIMITED TO THE MOUNTAIN VALLEYS TONIGHT. A LIGHT S PUFF AND CLOUDS BEGINNING TO INCREASE FROM THE W LATE TONIGHT SHOULD KEEP THE FOG BY AND LARGE AT BAY FARTHER W. MODELS INCLUDING THE LOCAL SHORT TERM RUNS INDICATE SOME KIND OF COMPLEX BRUSHING SW PORTION OF AREA OVERNIGHT WITH WARM ADVECTION / THETA E FEED. FOR TUE...DIFFICULT FORECAST BUT MODELS ARE ALL IN THE CHANCE CATEGORY FOR PRECIPITATION. WHILE WARM ADVECTION IS MORE NOCTURNALLY DRIVEN...IT AND SFC BASED INSTABILITY WILL CONTRIBUTE TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE AREA...THIS TIME NOT FAVORING JUST THE MOUNTAINS. NEXT COLD FRONT APPROACHES FROM THE NW TOWARD THE END OF THE PERIOD...JUST STARTED TO HINT AT INCREASING POPS FROM THAT DIRECTION LATE. LOWS LOOKED ON TRACK FOR TONIGHT. USED A BLEND OF THE NUMBERS FOR TUE...STAYING AWAY FROM THE HIGH MAV FOR NOW. LOWER NUMBERS COULD EVEN PAN OUT IF THERE ARE MORE CLOUDS AND PRECIPITATION THAN CURRENTLY FIGURED. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... MODELS INDICATE THE FIRST TWO-THIRDS OF THIS PERIOD COULD BE WET. CONVECTION SHOULD DECREASE ACROSS THE SOUTHEAST PORTION OF THE AREA EARLY TOMORROW NIGHT. HOWEVER...MODELS SUGGEST CONVECTION MAY DEVELOP TO OUR NORTHWEST AND THEN MOVE EAST-SOUTHEAST BACK INTO THE AREA BY MORNING. THE COMBINATION OF AN APPROACHING COLD FRONT...ABUNDANT LOW-LEVEL MOISTURE AND DECENT WEST-NORTHWEST UPPER FLOW ALL SUGGEST STORMS WILL BE A GOOD BET ON WEDNESDAY AND WEDNESDAY NIGHT. HAVE GONE WITH LIKELY POPS ON WEDNESDAY. FRONT ACTUALLY PUSHES SOUTHEAST OF AREA WEDNESDAY NIGHT....WITH A GOOD CHANCE OF STORMS CONTINUING AHEAD OF THIS FEATURE. HAVE GONE WITH HIGH CHANCE POPS...ESPECIALLY FOR EARLY WEDNESDAY NIGHT. HOWEVER...WOULD NOT BE TOO SURPRISED IF THE POPS FOR WEDNESDAY INTO WEDNESDAY NIGHT END UP BEING LIKELY OR HIGHER IN A LATER FORECAST. FRONT SHOULD BE SOUTH OF AREA THURSDAY WITH HIGH PRESSURE AND DRIER AIR BUILDING IN. BECAUSE OF THE LOCATION OF THE FRONT...HAVE INCLUDED SLIGHT CHANCE POPS FAR SOUTH THURSDAY AFTERNOON AND EVENING. USED A BLEND OF MAV AND MET NUMBERS FOR TEMPS TOMORROW NIGHT THROUGH WEDNESDAY NIGHT. FOR THE REMAINDER OF TEMPS...TWEAKED PREVIOUS MAXT/MINT VALUES A DEGREE OR TWO TO MATCH UP BETTER WITH LATEST MEX NUMBERS. .LONG TERM /FRIDAY THROUGH MONDAY/... GENERALLY FOLLOWED HPC GUIDANCE WITH SOME TWEAKS TO SHOW DIURNAL NATURE OF EXPECTED CONVECTION. WARM FRONT WILL PUSH NORTH ACROSS AREA FRIDAY...WITH SURFACE HIGH PRESSURE IN CONTROL FOR THE REMAINDER OF THE PERIOD. MODELS INDICATE A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON MONDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... |* ADD DISCUSSION HERE. *| && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SLOW MOVING THUNDERSTORMS MAINLY IN THE MOUNTAINS OF NORTHERN WC THIS AFTERNOON WILL KEEP EKN IN AND OUT OF MVFR/IFR CONDITIONS IN THUNDERSTORMS THIS AFTERNOON. THE STORMS WILL DIE OFF AFTER SUNSET. THE FOG THIS MORNING WAS LESS PREVALENT AND MUCH LESS PERSISTENT THAN ON SUNDAY...EXPECT TONIGHT AND TUE MORNING TO BE MORE LIKE THIS MORNING RATHER THAN SUNDAY. CODED UP THE DENSE FOG ONLY AT EKN. A WEAK WARM FRONT APPROACHING FROM THE SW MAY INTRODUCE THUNDERSTORMS BEFORE NOON FROM THE SW. THUNDERSTORMS ARE LIKELY TO FIRE IN THE MOUNTAINS BUT BE LESS NUMEROUS THAN TODAY OR SUNDAY. AVIATION OUTLOOK /AFTER 18Z TUE/...IFR POSSIBLE IN THUNDERSTORMS LATE TUE NT AND WED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH NEAR TERM...TRM SHORT TERM...JSH LONG TERM...JSH AVIATION...TRM
Hazardous weather outlook, Jul 7, 4:11 AM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 411 AM EDT MON JUL 7 2008 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-080815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 411 AM EDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 2:48 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 248 PM EDT MON JUL 7 2008 WVZ038-047-071915- RANDOLPH-WEBSTER- 248 PM EDT MON JUL 7 2008 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RANDOLPH AND WEBSTER COUNTIES... AT 242 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED OVER WEBSTER SPRINGS...MOVING SOUTHEAST AT 4 MPH. OTHER STRONG SLOW MOVING THUNDERSTORMS WERE LOCATED NEAR MONTERVILLE AND BOGGS. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 30
Special weather statement, Jul 7, 3:23 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 323 PM EDT MON JUL 7 2008 WVZ028-038-039-047-072015- BRAXTON-RANDOLPH-UPSHUR-WEBSTER- 323 PM EDT MON JUL 7 2008 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN WEBSTER...SOUTHEASTERN BRAXTON...SOUTHEASTERN UPSHUR AND WEST CENTRAL RANDOLPH COUNTIES... AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 7 MILES NORTHWEST OF WEBSTER SPRINGS... MOVING NORTH AT 6 MPH. OTHER SLOW MOVING THUNDERSTORMS WERE LOCATED NEAR ERBACON AND 5 MILES WEST OF MILL CREEK. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 30
Special weather statement, Jul 7, 3:57 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 357 PM EDT MON JUL 7 2008 WVZ015-027-072045- CLAY-KANAWHA- 357 PM EDT MON JUL 7 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KANAWHA AND SOUTHWESTERN CLAY COUNTIES... AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 11 MILES SOUTHWEST OF CLAY...MOVING EAST AT 5 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR GLEN AROUND 405 PM AND INDORE AROUND 445 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 30
Special weather statement, Jul 7, 4:39 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 439 PM EDT MON JUL 7 2008 WVZ037-072115- NICHOLAS- 439 PM EDT MON JUL 7 2008 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NICHOLAS COUNTY... AT 436 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 8 MILES SOUTH OF SUMMERSVILLE...MOVING NORTHEAST AT 4 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTH CENTRAL NICHOLAS COUNTY...AFFECTING AREAS NEAR AND EAST OF MOUNT NEBO. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 30
Special weather statement, Jul 7, 4:59 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 459 PM EDT MON JUL 7 2008 WVZ037-072145- NICHOLAS- 459 PM EDT MON JUL 7 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NICHOLAS COUNTY... AT 457 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 8 MILES SOUTHEAST OF SUMMERSVILLE... MOVING EAST AT 8 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR NETTIE AROUND 510 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 30
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.